MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 APG+ FIXED PIN GUIDE; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 APG+ FIXED PIN GUIDE; SHOULDER INSTRUMENT/TRIAL
Catalog Number 223000018
Medical Device Problem Codes Break (1069); Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pin was missing.It was discovered when returned for inspection.
 
Additional Manufacturer Narrative
Examination of the submitted device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APG+ FIXED PIN GUIDE
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6800175
Report Number1818910-2017-22920
Device Sequence Number13883751
Product Code HWT
UDI-Device Identifier10603295102915
UDI-Public10603295102915
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223000018
Device Lot NumberPG1210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2017
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer09/11/2017
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1